Next Article in Journal
Ranking Leading Econometrics Journals Using Citations Data from ISI and RePEc
Previous Article in Journal
Structural Panel VARs
Article Menu

Export Article

Open AccessArticle
Econometrics 2013, 1(3), 207-216; doi:10.3390/econometrics1030207

The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process

Department of Computer Engineering, Computer Science and Mathematics, University of L'Aquila,Via Vetoio I-67010 Coppito, L'Aquila, I-67100, Italy
Received: 21 August 2013 / Revised: 5 November 2013 / Accepted: 5 November 2013 / Published: 14 November 2013
View Full-Text   |   Download PDF [303 KB, 15 November 2013; original version 14 November 2013]

Abstract

This paper investigates, in a particular parametric framework, the geometric meaning of joint unpredictability for a bivariate discrete process. In particular, the paper provides a characterization of the joint unpredictability in terms of distance between information sets in an Hilbert space. View Full-Text
Keywords: Hilbert spaces; predictability; stochastic process Hilbert spaces; predictability; stochastic process
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Triacca, U. The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process. Econometrics 2013, 1, 207-216.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Econometrics EISSN 2225-1146 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top